# SDR CA960311102

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Failed
- Location: Cargo Ovheat
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF AFT CARGO OVERHEAT EICAS FOLLOWED AND RETURNED TO BLOCKS. REPLACED AFT CARGO HEAT VALVE WHICH WAS IN POOR CONDITION - TRYING TO DRIVE BEYOND ITS LIMITS.
